# SDR FDEA202010262652

- Difficulty date: October 26, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 76,112 hours, 27,717 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51061
- Condition: Corroded
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, CARGO SEAT TRACK FOUND CORROSION AT STATION 876, RBL 45.5 MAIN DECK STATION 876 RBL 45.5.  CARGO SEAT TRACK CORROSION REPAIRED, AS PER B757   SRM 53-00-52-2R REPAIR 1 FIGURE 201.  THIS REPAIR CLASSIFIED AS MAJOR, AS PER GMM 6-2-100.
